MAUDE Adverse Event Report: CORDIS US CORP SUPER TORQUE MB; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS US CORP SUPER TORQUE MB; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number N/A
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, a 5f supertorque with marker bands 65cm diagnostic catheter was being shown to a student, and blue pieces were seen.There was no reported patient injury.The pieces were seen while the device was still in the package.It is doubtful the catheter was manipulated in a way that caused the issue.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
As reported, a 5f supertorque with marker bands 65cm diagnostic catheter was being shown to a student, and blue pieces were seen.There was no reported patient injury.The pieces were seen while the device was still in the package.It is doubtful the catheter was manipulated in a way that caused the issue.The product was not returned for analysis.A review of the manufacturing documentation associated with lot 18151851 presented no issues during the manufacturing process that can be related to the reported event.Based on the limited information provided, it is not possible to draw a conclusion about a clinical relationship between the device and the event.Without the return of the device for analysis, the reported customer complaint " strain relief degradation" could not be evaluated.With the limited information provided, without the return of the device, and with no procedural films, the cause of the reported event could not be determined.Users should inspect for any signs of damage prior to and during use.Any product with damage should not be used.Based on the information available for review, there is no indication that the event is related to the device design or manufacturing process.However, a risk assessment has been initiated to further investigate similar complications reported.

Brand Name
SUPER TORQUE MB
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS US CORP
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key22036637
Report Number9616099-2025-00837
Device Sequence Number12815585
Product Code DQO
UDI-Device Identifier10705032012041
UDI-Public(01)10705032012041(17)250930(10)18151851
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K915836
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model NumberN/A
Device Catalogue Number532598C
Device Lot Number18151851
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2025
Supplement Date Received by Manufacturer06/10/2025
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date06/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown